# SDR DALA2022071804961

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DTE, ER/A 600199-14AD; FUSELAGE / FRAME / LHS BS1640 / STR 14L / LOWER I/B AND O/B HOLE / CRACKED. CORRECTIVE ACTION: REF ERA 600199-14AD. (2322282)
